Avatar universal
prednisone nightmare
I have just finished a round of prednisone. I started off with 60mlg. I might have tapered off to fast. Instead of being on them for 3 months i finished them at2.5 months. Now i get numbing in my fingers and legs. Even in head.  Also swealling feet. Its like i have poor circulation. I also get this dripping feeling in my throat and head. Ita the weirdest feeling. Has anybody experienced any of these side effects stra?ge s as they may be?
Cancel
1 Answers
Page 1 of 1
351246 tn?1379685732
Hi!
The symptoms can be side effect of withdrawing too fast from prednisolone. Otherwise they can be due to peripheral neuropathy secondary to diabetes or thyroid problems, lupus etc. Severe anemia is also a possibility. Please consult a doctor immediately regarding this.
You may need to restart steroids. Take care!

The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Crohn's Disease / Ulcerative Colitis Community Resources